MAUDE Adverse Event Report: EUROMI SA CANNULAS; REUSABLES CANNULAS

EUROMI SA CANNULAS; REUSABLES CANNULAS
Catalog Number 1214L4INF-3300
Medical Device Problem Codes Product Quality Problem (1506); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cannula breakage at baseplate.
 
Additional Manufacturer Narrative
The batch file does not show any anomaly in the execution of the manufacturing steps.The incident encountered concerns a broken cannula at the base: the base brazing step was carried out on (b)(6) 2024 by (b)(6), a trained operator.(b)(4) cannula was discarded at this stage for the following reason: clogged cannula.This reject was not related to the incident observed.No other incidents were reported at this stage, and quality control at this stage is in compliance (visual verification of the weld).In addition, a destructive test is carried out every (b)(4) cannulas, for each reference.For this reference, the last destructive test was carried out on lot 23aofi013l4, on (b)(6)2023, and is compliant.The next test is planned for lot 24aphi008ol4 (currently in production).Welding of the baseplate is a manual, unitary operation.As no other complaints have been recorded on this batch, we can conclude that this is an isolated defect.

Brand Name
CANNULAS
Common Device Name
REUSABLES CANNULAS
Manufacturer (Section D)
EUROMI SA
zi des plenesses
11 rue nouvelles technologies
andrimont, 4821
BE  4821
Manufacturer (Section G)
EUROMI
11 rue de nouvelles technologi
z.i. des plenesses
andrimont, B-482 1
BE   B-4821
Manufacturer Contact
lauraleen thorez
11 rue de nouvelles technologies
z.i. des plenesses
andrimont,, B-482-1
BE   B-4821
MDR Report Key20639073
Report Number3007697975-2024-00008
Device Sequence Number7488545
Product Code GEA
UDI-Device Identifier03701416203340
UDI-Public3701416203340
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1214L4INF-3300
Device Lot Number24APCI008L4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown